# SDR USAA2012123100022

- Difficulty date: November 28, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 28,475 hours, 21,861 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D5757100800000
- Part serial: 2148
- Condition: Corroded
- Location: Lt Wing
- Part time: 12,472 hours, 9,187 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 EXFOLIATION CORROSION ON LEFT WING OUTBOARD FLAP AT RIB 14.  REPLACED LEFT WING OUTBOARD FLAP IAW A319 AMM 27-54-62-400-001-A.
